Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/11790
Title: VALUATION OF CONTINUOUSLY MONITORED DOUBLE BARRIER OPTIONS AND RELATED SECURITIES
Authors: Boyarchenko, M
Levendorskii, S
First Published: Jul-2012
Citation: MATHEMATICAL FINANCE, 2012, 22 (3), pp. 419-444
DOI Link: 10.1111/j.1467-9965.2010.00469.x
ISSN: 0960-1627
Links: http://hdl.handle.net/2381/11790
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.